# SDR DALA2024081207993

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 58,700 hours, 29,975 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3149 CORRSOSION AT WINGS BOTTOM SKIN PYLON REINFORCING PLATE AT RIB 8 AND STR5, RH SIDE. CORRECTIVE ACTION: REPAIRED PER ERA 619605-14AD. (0493309)
